MAUDE Adverse Event Report: ICU MEDICAL ONCOLOGY KIT WITH SPINNING SPIROS; ADMIN SET

ICU MEDICAL ONCOLOGY KIT WITH SPINNING SPIROS; ADMIN SET
Model Number CH3581
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 10/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.Reported lot 3456323 (mfg date 5/2017) was manufactured and released with no exception documents cited.
 
Event or Problem Description
Etoposide special tubing connected to spiros connector was transfusing.The patient overextended and the iv tubing and the spiros snapped from the connector.Approximately 15ml of the drug spilled.Unprotected chemo exposure was reported.

Brand Name
ONCOLOGY KIT WITH SPINNING SPIROS
Common Device Name
ADMIN SET
Manufacturer (Section D)
ICU MEDICAL
4455 atherton drive
salt lake city UT 84117
MDR Report Key7044795
Report Number2025816-2017-00237
Device Sequence Number1901421
Product Code FPA
UDI-Device Identifier00887709079243
UDI-Public887709079243
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH3581
Device Catalogue NumberCH3581
Device Lot Number3456323
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1